PAUL KECHIJIAN, M.D.; NEIL S. SADICK, M.D.; JOSEPH MARIGLIO, M.D.; PHILIP SCHULMAN, M.D.
This content is PDF only. Please click on the PDF icon to access.
The sign of Leser-Trélat is constituted by a rapid increase in the size and number of seborrheic keratoses in patients with internal malignancies. Recently, a patient with acute myelogenous leukemia presented with this sign. Further, the patient's seborrheic keratoses became inflamed during two separate courses of therapy with cytarabine. In each instance, the inflammation rapidly subsided after cytarabine was discontinued. This report documents this response and comments on its significance.
The patient, a 66-year-old housewife, enjoyed good health until the onset of easy fatigability, bruisability, and general malaise; simultaneously, she noted increased numbers of seborrheic keratoses. These symptoms, which persisted
KECHIJIAN P, SADICK NS, MARIGLIO J, et al. Cytarabine-Induced Inflammation in the Seborrheic Keratoses of Leser-Trélat. Ann Intern Med. 1979;91:868–869. doi: https://doi.org/10.7326/0003-4819-91-6-868
Download citation file:
Published: Ann Intern Med. 1979;91(6):868-869.
Results provided by:
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use